MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS, INC. 1818910 ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS
Model Number 9200-10-031
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the optimis reamer would not connect to the hudson adaptor.Tried multiple different hudson adaptors.It appears the connection has been worn.There was a two minute surgical delay.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> the instrument associated with this report was not returned, but a photo was provided confirming the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ANGLED RMR DRIVER HUDSON
Common Device Name
HIP INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key12330445
Report Number1818910-2021-17951
Device Sequence Number17321700
Product Code HWE
UDI-Device Identifier10603295221906
UDI-Public10603295221906
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9200-10-031
Device Catalogue Number920010031
Device Lot NumberP28552001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date10/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1